# SDR ABXA9800207

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 5610326216
- Condition: Cracked
- Location: Bs 520/540
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ATTACH ANGLE CRACKED AT STATION 520 AND STATION 540, RBL 10.  REPAIRED IAW SRM 51-1-21, SRM 53-2-0, AND SRM 51-1-20.
